Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Burning sensation in nose and throat on breathing after painting, nausea. Due to paint smell?

i was painting some items last night with some chalkboard paint. After I was done I started to feel a slight burn in my nose and throat when I was breathing . I then woke up this morning feeling nauseated. Now I m worried that the paint fumes has affected me. I also have the flu right now too so I m not sure if the symptoms are related to the paint fumes.
Asked On : Fri, 19 Oct 2012
Answers:  1 Views:  1069
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Emergency Medicine Specialist 's  Response
Hi Torres,
Thanks for writing your query.
According to the symptoms described by you, there might be a possibility that you are allergic to the paint fumes. You are also having flu. This has resulted in aggravation of the symptoms.
It will be advisable that you get yourself examined by a medical proffessional and take antiallergic like Fenofexadine 120 mg, one tablet daily for 3 -5 days under medical supervision.
I hope this is of help to you.
Answered: Sat, 20 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor